# SDR SWAA2023013080073

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER BSTA663 L/H SIDE AT MAIN WHEEL WELL COMPARTMENT 2022-691457<[01] TOOL USED: CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17-OCT-23;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 16 JAN 23.;[03] TOOL USED SCALE P/N: CL5000 S/N: AE-409559 DUE DATE: 06 JUN 23;[04] TOOL USED SCALE P/N: 91847 S/N: AE-409321 DUE DATE: 06 JUN 23;[05] REPAIRED VAPOR BARRIER BSTA663 L/H SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED VAPOR BARRIER BSTA663 L/H SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII
